Locally Conformal Dirac Structures and Infinitesimal Automorphisms

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We study the main properties of locally conformal Dirac bundles, which include Dirac structures on a manifold and locally conformal symplectic manifolds. It is proven that certain locally conformal Dirac bundles induce Jacobi structures on quotient manifolds. Furthermore we show that, given a locally conformal Dirac bundle over a smooth manifold M, there is a Lie homomorphism between a subalgebra of the Lie algebra of infinitesimal automorphisms and the Lie algebra of admissible functions. We also show that Dirac manifolds can be obtained from locally conformal Dirac bundles by using an appropriate covering map. Finally, we extend locally conformal Dirac bundles to the context of Lie algebroids.

Original languageEnglish (US)
Pages (from-to)295-310
Number of pages16
JournalCommunications In Mathematical Physics
Issue number2
StatePublished - Apr 2004

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Locally Conformal Dirac Structures and Infinitesimal Automorphisms'. Together they form a unique fingerprint.

Cite this